How Often Do You Guys Make Mistakes?

Discussion in 'Support' started by Jomo, Sep 24, 2016.

tinnitus forum
    1. Jomo

      Jomo Member

      Tinnitus Since:
      Cause of Tinnitus:
      going for a rim shot on the snare drum.
      Took the methylprednisolone today... I was doing fine and then I accidentally slammed a stack of paper too hard against my desk and now I have a hiss in my more sensitive ear! I was going to discontinue the use of the drug because of the jitters it gave me but now I feel like I gotta take it. So mad at myself.
      • Hug Hug x 1
    2. Coyotesheaven

      Coyotesheaven Member

      Tinnitus Since:
      Cause of Tinnitus:
      Accoustic Trauma, then Migraines and something else
      Pretty hard to avoid, I understand the feeling of losing control, especially just when you think all is well, and I'm sorry that you have to go through this.
      For me just swallowing with my head turned the wrong way, coughing lightly, or over-pronouncing 's' does me in, not just for a T spike but also for a sudden hearing loss. It sucks but I can't blame myself when everything sets me off. Just gotta move on.
      Personally what you did was no real mistake, just a chance accident from the mind slipping for an instant. Going to a metal concert or standing by a jet engine when you already have T and delicate ears is what I would think qualifies as a genuine mistake.

      Your spike will most likely settle down. That noise will most likely not loud enough to damage your ears permanently; you just had damage from another loud noise which is why your nervous system and ears are highly reactive right now. If you are still on the prednisone as prescribed by your doctor you can continue to take it to finish the course, which will possibly help any small amount of inflammation from this noise accident. You should also up your dose of supplemental magnesium (get the chelated kind) and buy some N-acetyl cysteine from the pharmacy/Whole Foods/place that sells supplements. Those medicines protect your inner ears from free radicals generated by loud noise exposure.

      But watch the side effects. All I ever had was a malar rash but prednisone can do a lot of nasty things. As I said, this T spike will settle so if other side effects appear I would get off the prednisone.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.